# SDR AUS20030786

- Difficulty date: July 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: NB31D088
- Condition: Cracked
- Location: Elevator
- Part time: 9,392 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR END RIB CRACKED. FOUND DURING INSPECTION IAW SB-190.
